# SDR SWAA002514

- Difficulty date: December 1, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,006 hours, 62,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5417N509
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND OVERWING EMERGENCY EXIT LIGHT WIRING PULLED LOOSE FROM CONNECTOR. REPAIRED WIRING PER WDM.
